MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 24; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 24; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811224
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor attempted to use a 2 level plate on friday and as he was advancing the first screw, the locking wing would not allow it to pass and bent downward with the screw.He was not over angulating the screw and we made sure the wings were in the unlock position.It was a c5-7 acdf.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, material analysis; risk assessment; result: the reported event was confirmed by visual inspection to have a locking mechanism deformed.The plate was exchanged for a new one without delay.Manufacturing files were reviewed and no anomalies were found.Potential causes may be: user tilts guide off axis affecting screw path.Over-angulation of screwdriver which leads to unintended cantilever force.Guide not properly attached to plate.
 
Event or Problem Description

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 24
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7223077
Report Number0009617544-2018-00021
Device Sequence Number1174833
Product Code KWQ
UDI-Device Identifier07613252152163
UDI-Public(01)07613252152163
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811224
Device Catalogue Number48811224
Device Lot Number140083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 01/01/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1